Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi and welcome to the site. My name is Dr. C. and I'll be providing medical information for you today.
Yes these 2 medications do have a moderate interaction that can cause the fogginess and unfocused mind.
He should let the doctor who is prescribing these medications know that this is happening so that either dosage can be adjusted or a different medication regimen prescribed.
If he is taking any additional medications, there may be additional interactions. Use of alcohol would also contribute to the fogginess.
It may be helpful to see a doctor who specializes in geriatrics. They are additionally trained to deal with the more sensitive system of older people.
They are trained to look at the bigger picture and try to come up with medication regimens that help but don't cause side effects such as your husband is experiencing.
I hope this information has been helpful. Please REPLY if I can clarify anything. I want to be sure you have the most helpful information for your situation.